# SDR CALA2014022400232

- Difficulty date: February 24, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 47,610 hours, 17,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702030
- Part serial: 17865
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT AFT OF L1 DOOR IS INOPERATIVE.  RELAMPED NO HELP.  R & R BATTERY & CHARGER ON LOCATION M1675 & PERFORMED OPERATIONS CHECKED IAW AMM 33-51-00-710-801, OPERATIONS CHECKED GOOD.
